# SDR 2006UALA01304

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 41,567 hours, 5,102 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT INOP AT L1 CLOSET AND G1A GALLEY.
